Monte Carlo studies of two-dimensional random-anisotropy magnets. Denholm, D. R. and Sluckin, T. J. Physical Review B, 48:901, 1993. bibtex[publisher=American Physical Society]
Monte Carlo studies of two-dimensional random-anisotropy magnets [link]Paper  doi  bibtex   
@article{citeulike:6645954,
	title = {Monte {Carlo} studies of two-dimensional random-anisotropy magnets},
	volume = {48},
	url = {http://dx.doi.org/10.1103/physrevb.48.901},
	doi = {10.1103/physrevb.48.901},
	journal = {Physical Review B},
	author = {Denholm, D. R. and Sluckin, T. J.},
	year = {1993},
	note = {bibtex[publisher=American Physical Society]},
	keywords = {2d, jf3, qd, rf, sim},
	pages = {901}
}
Downloads: 0